# SDR DALA2015020901033

- Difficulty date: February 4, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LWR FWD GIRT MECHANISM, FITTING IS GOUGED.  R & R R1 DOOR LWR FWD GIRT LIFTER IAW SRM.  R & R HAT BUSHINGS IN FWD LIFTER ATTACH BRACKET IAW CMM.
